By Topic

Coding theorems for a continuous-time Gaussian channel with feedback

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ihara, S. ; Sch. of Inf. & Sci., Nagoya Univ., Japan

The main aim of the paper is to prove a coding theorem for a continuous-time Gaussian channel with feedback, under an average power constraint. In the case of discrete-time, the coding theorem for the feedback Gaussian channel has been shown by Cover and Pombra (1989)

Published in:

Information Theory, IEEE Transactions on  (Volume:40 ,  Issue: 6 )